# SDR FDEA201909122226

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N896FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41750
- Aircraft time: 2,186 hours, 371 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Jammed
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I, J, A

## Discrepancy

AFTER TAKEOFF, VERY LOUD NOISE FROM NOSE WHEEL WELL AREA. ON CLIMBOUT. AIRCRAFT WOULD NOT PRESSURIZE. ALL DOOR INDICATIONS CLOSED. BOTH OUTFLOW VALVES SHOWED CLOSED. FOUND FWD ACCESS DOOR WAS JAMMED OPEN AT FRONT EDGE. NORMAL DOOR CLOSED INDICATION WAS DISPLAYED IN THIS JAMMED CONDITION. REMOVED JAMMED MATERIAL PER SMP. REOPENED AND CLOSED FWD ACCESS DOOR PER MM 52-48-01-6 FORWARD ACCESS DOOR -  INSPECTION/CHECK. ALL DOOR CLOSED INDICATIONS WERE NORMAL PER MM 52-71-05. OK FOR SERVICE.
